# SDR AALA202212059250

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 36,296 hours, 14,045 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Pneumatic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 340 EXPERIENCED RAPID CABIN ALTITUDE CLIMB ALONG WITH A LEFT WING AIR LEAK MESSAGE. CABIN ALTITUDE CONTINUED TO CLIMB AS WE DESCENDED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHL WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND DISCONNECTED PNEUMATIC DUCT ON THE RIGHT HAND PACK AND RE-INSTALLED IT PER  AMM 36-22-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
